A time‐dependent approach to the completeness of multiparticle quantum systems

Percy Deift, B. Simon

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)573-583
Number of pages11
JournalCommunications on Pure and Applied Mathematics
Volume30
Issue number5
DOIs
StatePublished - 1977

Fingerprint

Quantum Systems
Completeness

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A time‐dependent approach to the completeness of multiparticle quantum systems. / Deift, Percy; Simon, B.

In: Communications on Pure and Applied Mathematics, Vol. 30, No. 5, 1977, p. 573-583.

Research output: Contribution to journalArticle

@article{1f665af9b34d400bb1b3caf823e671a4,
title = "A time‐dependent approach to the completeness of multiparticle quantum systems",
author = "Percy Deift and B. Simon",
year = "1977",
doi = "10.1002/cpa.3160300504",
language = "English (US)",
volume = "30",
pages = "573--583",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - A time‐dependent approach to the completeness of multiparticle quantum systems

AU - Deift, Percy

AU - Simon, B.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84980193134&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980193134&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160300504

DO - 10.1002/cpa.3160300504

M3 - Article

AN - SCOPUS:84980193134

VL - 30

SP - 573

EP - 583

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -